MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 09/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tgu343415/13941308.Udi: (b)(4).
 
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular repair of a descending thoracic aneurysm using two conformable gore® tag® thoracic endoprostheses.On (b)(6) 2017, a reintervention was performed involving coverage of the left subclavian artery origin, the original endoprostheses plus a descending thoracic aortic extension to the level of the celiac artery origin using additional conformable gore® tag® thoracic endoprostheses due to enlarging multiple descending thoracic penetrating atherosclerotic ulcers/saccular aneurysms.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8156751
Report Number2017233-2018-00759
Device Sequence Number2165339
Product Code MIH
UDI-Device Identifier00733132618170
UDI-Public00733132618170
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2018
Device Catalogue NumberTGU343420
Device Lot Number14054168
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient Weight86